Sign inSubmit
Correction · Open access · Published 28 May 2024

Corrigendum: Comparison of Collinearity Indices for Linear Models in Agricultural Trials

OnLine Journal of Biological Sciences, Volume 24, Issue 4, pp. 534 · doi.org/10.3844/ojbsci.2024.534

Correction to: OnLine Journal of Biological Sciences http://doi.org/10.3844/ojbsci.2024.195.207, published online 28 December 2023; updated 28 May 2024

The original version of this Article contained Asunción Ramón Lezcano Tello, Claudia Rosalía Villon Prieto, Liliana Correa Rojas, Luis Edgardo Cruz Salinas, Marilú Trinidad Flores Lezama, Pablo Valentino Aguilar Chávez and Rafael Damián Villón Prieto as a co-authors. Asunción Ramón Lezcano Tello, Claudia Rosalía Villon Prieto, Liliana Correa Rojas, Luis Edgardo Cruz Salinas, Marilú Trinidad Flores Lezama, Pablo Valentino Aguilar Chávez and Rafael Damián Villón Prieto have not contributed to the preparation and publication of this manuscript.

These errors have now been corrected in the HTML and PDF versions of the Article. http://doi.org/10.3844/ojbsci.2024.195.207.

What this means for readers

The article has been corrected in its HTML and PDF versions. Cite the article as usual; this notice records what changed and when.

Corrigendum: Comparison of Collinearity Indices for Linear Models in Agricultural TrialsOnLine Journal of Biological Sciences · Volume 24, Issue 4 · CC BY 4.0Download